# SDR DLM88101233

- Difficulty date: May 14, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 56,733 hours, 44,074 cycles
- Engine: Pwa JT8D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 5936038501
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO THRESHOLD WAS CORRODED AND REPAIRED IAW ERA 482343-14.
